# SDR DLM11970065

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Web
- Part number: AVB7540
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND INSPECTION, FOUND NR 3 PYLON CAP WRINKLED.  FURTHER INSPECTION REVEALS INTERNAL WEB CRACKED AT PYLON STA YN 286 (P/N AVB7540) REF SRM 54-51-02 FIG 2 PAGE 5 VOL III ITEM 8.
